# SDR SWAA2025081905551

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8849Q
- Make and model: Boeing 737-8
- Aircraft serial: 67826
- Aircraft time: 8,335 hours, 4,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE FWD ENTRY DOOR GIRT BAR HOOK IS REPORTED LOOSE BY FA.<[01] ADJUSTED FWD ENTRY DOOR GIRT BAR HOOK PER SIP. OPS CHECK GOOD.
